answersLogoWhite
Birth Control
Birth Control Pill

Can stopping birth control cause bleeding?


Top Answer
User Avatar
Wiki User
Answered 2013-02-18 02:39:13

Yes, you can bleed after discontinuing the pill. You know how your period starts when you start the last several pills in the pack? It is because those are placebos (fake pills) which trigger your body to start menstruating. That is what happens when you stop taking the pill. Totally normal!

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


The following will cause early bleeding: * Irregular period * Pregnancy * UTI * Hormonal Imbalance * Stopping birth control * Starting birth control


Hi, This is most likely the withdrawal bleeding and this is normal. It does occur a few days after stopping birth control.


The following will cause bleeding when on birth control: * Break-through bleeding * Withdrawal bleeding * Pregnancy * UTI * Morning after pill * Recently stopping/starting BCP * Missed a pill(s)


Its due to the decreasing amount of hormones in your body from the pill. Dont worry.


Some women may have headaches when stopping the birth control pill. A decrease in estrogen is the most common migraine trigger in women (e.g. menstruation, stopping birth control pills).


Yes it is possible to experience an irregular menstral cycle when you discontinue taking birth control. This is because when you take birth control it actually regulates your period. By stopping birth control you may experience breakthrough bleeding. Breakthrough bleeding is when you menstruate at times when you normally would not begin your menstral cycle. Breakthrough bleeding can possibly last for up to a full period or longer. Stopping birth control may also stop your period for a month or longer or you may not receive your period around the normal time of which you used to when you were taking your birth control.It depends sometimes you're period gets normal after birth control but sometimes it may still keep being irregular. It depends on the person and or pills


The birth control pill, like all hormonal birth control, is likely to result in less bleeding and fewer days of flow than you'd experience off the pill. Contact your health care provider if your period is more than 7 days or very heavy.


Stopping the birth control pill could unmask the fact that your body was done ovulating, but couldn't cause menopause.


Yes, stopping the pill changes your hormones quite a bit.


Birth control pills should stop your menstrual bleeding. I would suggest you stop the pills and talk to your doctor


Yes, stopping the birth control patch can cause spotting. Your period should return to its previous pattern within one or two cycles. If you have not been using effective birth control and are experiencing spotting, take a pregnancy test.


all birth control methods apart fom condoms can cause irregular break through bleeding. it is normal


Stopping birth control will not cause an abnormal pap smear. It may slighly increase the risk of no endocervical component on the pap in a women in her 40s or 50s.


The birth control implant can cause irregular bleeding or spotting. The color may be red, brown, or black.


Some women will have spotting after missing birth control pills, and others will not.


On hormonal birth control your menstrual cycle is suppressed, as you no longer ovulate you no longer menstruate, instead women get a withdrawal bleed due to the drop in synthetic hormones when going from active to inactive pills or stopping the pills. If you come off hormonal birth control then it can take a few months for your menstrual cycles to return thus it can cause irregular or absent bleeding.


Yes the bleeding experienced while taking the inactive pill is not a period, it is withdrawal bleeding caused by hormones dropping. Stopping the pill mid-pack will cause the same withdrawal bleeding. Your periods will resume after your uterine lining starts building up and shedding - if you are not pregnant. It takes 4 to 6 weeks from the end of a packet - stopping mid cycle will cause spotting but should not delay your cycle from returning.


You should take birth control on schedule regardless of bleeding. Hormonal birth control can sometimes cause a missed period.


If you are having leg pain you should see a doctor because birth control can cause blood clots and they are painful and very dangerous if not treated. Leg pain is not a sign of birth control withdrawal.


It does make your periods lighter yes.


Hi, You shouldn't be bleeding for weeks after this incident. See your doctor and change birth control pill. It most likely isn't the correct pill for you.


All forms of birth control can cause breakthrough bleeding without proper use, or while your body is still adjusting to it. Talk to your doctor or pharmasist for more info.


Although few antibiotics decrease the effectiveness of birth control (examples are rifampin, griseofulvin, and some HIV medications), even those that don't cause a decrease in effectiveness may cause irregular bleeding. This bleeding will stop soon after you stop the antibiotics; there is no need to stop your birth control or "take a break" if bleeding starts. Contact your health care provider or pharmacist to clarify any interactions between medications that you are using.


It's possible that breakthrough bleeding could occur as result of taking birth control pills.




Copyright ยฉ 2021 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.